Ivy- Thank you!
Sarita- It all started with foamy stools. I know I have CD in the duodernum (spelling)? and (a) small gall bladder stone that likes to migrate around and cause me grief. My hypothesis is that the stone is possibly doing it's thing and causing some small blockage that MAY be affecting my pancreatic enzymes. I'm not in any acute or severe pain (yet) just the foamy stools. Since I had not seen these before I had posted here to find out what they were. I'm familar with the different possible colors and causes of stools just not the foamy thing. Haven't called the GI cause I seem to be okay otherwise. Any input would be appreciated especially since I know that the Imuran/Humira/Predinose cocktails I've done could cause pancreatic problems as well. Thanks in advance for your response!
Dx'd Jan'06, 1st Resection 7/06, Humira, Imuran, B12 injections, Nexium, Lexapro, Nulev, Glucosamine, Multi-Vitamin, Calcium Citrate, Ultracet. Secondary conditions: Psorasis, Osteoarthritis, Fibromyalgia, Lactose Intolerant, gallstones, kidney stones & peri-menopausal.